# SDR ASAA2019022628303

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,624 hours, 7,965 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16547
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 27,655 hours, 7,973 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL. GROUNDED - YES. ZONE TEMP CONTROLLER BITE SHOWS HISTORY OF CONT CAB TRIM VALVE. REMOVED AND REPLACED CONT CABIN TRIM VALVE REF B737-800 AMM 21-61-21. OPERATIONAL CHECK AND LEAK CHECK GOOD. CONTROLLER BITE GOOD REF AMM 21-51-00-700-083.
